The present paper deals with the wavelet transform of fractional integral operator (the Riemann- Liouville operators) on Boehmian spaces. By virtue of the existing relation between the wavelet transform and the Fourier transform, we obtained integrable Boehmians defined on the Boehmian space for the wavelet transform of fractional integrals.
Loonker, Deshna; Banerji, P. K.; and Kalla, S. L.
Wavelet Transform of Fractional Integrals for Integrable Boehmians,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 5,
1, Article 1.
Available at: https://digitalcommons.pvamu.edu/aam/vol5/iss1/1
Analysis Commons, Geometry and Topology Commons, Numerical Analysis and Computation Commons, Other Mathematics Commons